Journals / Gazi University Journal of Science / 2026 / Volume: 38 Issue: 2

Basic Properties of Tempered ν-Sequence Spaces

Pages
—
Publication Date
2025-06-01
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

The direct implication is that some tempered ν-sequence spaces have a Schauder basis.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, we will introduce tempered ν-sequence spaces generated by directed preserving generator ν.
📊
Key Findings & Data:After building the spaces, we investigate and show tempered ν-sequence spaces are Banach spaces.
💡
Conclusion & Impact:The direct implication is that some tempered ν-sequence spaces have a Schauder basis.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Directed preserving generator · Tempering sequence · Banach space

Abstract

In this paper, we will introduce tempered ν-sequence spaces generated by directed preserving generator ν. After building the spaces, we investigate and show tempered ν-sequence spaces are Banach spaces. In addition, we also find that there is an isomorphism between tempered ν-sequence spaces and the classical one. The direct implication is that some tempered ν-sequence spaces have a Schauder basis.

🔖

Cite This Article

Rohman, M., Eryılmaz, İ., Altınışık, N., Huda, M. N., Delvion, E. B. S. (2025). Basic Properties of Tempered ν-Sequence Spaces. Gazi University Journal of Science, Volume: 38 Issue: 2. https://doi.org/10.35378/gujs.1403424

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (16)

  1. Banaś, J. and Krajewska, M., “Existence of solutions for infinite systems of differential equations in spaces of tempered sequences”, Electronic Journal of Differential Equantios, 2017(60): 1-28, (2017).
  2. Haque, I., Ali, J., and Mursaleen, M., “Solvability of an infinite system of Langevin fractional differential equations in a new tempered sequence space”, Fractional Calculus and Applied Analysis, 26: 1894-1915, (2023). DOI: https://doi.org/10.1007/s13540-023-00175-y
  3. Das, A., Mohiuddine, S.A., Alotaibi, A., and Deuri, B. C., “Generalization of Darbo-type theorem and application on existence of implicit fractional integral equations in tempered sequence spaces”, Alexandria Engineering Journal, 61(3): 2010-2015, (2022). DOI: https://doi.org/10.1016/j.aej.2021.07.031
  4. Haque, I., Ali, J., and Mursaleen, M., “Existence of solutions for an infinite systems of Hilfer fractional boundary value problems in tempered sequence spaces”, Alexandria Engineering Journal, 65: 575-583, (2023). DOI: https://doi.org/10.1016/j.aej.2022.09.032
  5. Mohiuddine, S.A., Das, A., and Alotaibi, A., “Existence of solutions for nonlinear integral equations in tempered sequence spaces via generalized Darbo-type theorem”, Journal of Function Spaces, 2022, Article ID 4527439, 1-8, (2022). DOI: https://doi.org/10.1155/2022/4527439
  6. Mursaleen, M., and Başar, F., Sequence Spaces: Topics in Modern Summability Theory, CRC Press, Boca Raton, (2020).
  7. Salem, A., Almaghamsi, L., and Alzahrani, F., “An infinite system of fractional order with p-Laplacian operator in a tempered sequence space via measure of noncompactness technique”, Fractal Fractional, 5(4): Article 182, (2021). DOI: https://doi.org/10.3390/fractalfract5040182
  8. Rabbani, M., Das, A., Hazarika, B., and Arab, R., “Measure of noncompactness of a new space of tempered sequences and its application on fractional differential equations”, Chaos, Solitons & Fractals, 140: 1-7, (2020). DOI: https://doi.org/10.1016/j.chaos.2020.110221
  9. Grossman, M. and Katz, R., Non-Newtonian Calculus, Lee Press, Masschusetts, (1872).
  10. Bashirov, A.E., Kurpınar, E. M. and Özyapıcı, A., “Multiplicative calculus and its applications”, Journal of Mathematical Analysis and Applications, 337(1): 36-48, (2008). DOI: https://doi.org/10.1016/j.jmaa.2007.03.081
  11. Binbaşıoğlu, D., Demiriz, S. and Türkoğlu, D., “Fixed points of non-Newtonian contraction mappings on non-Newtonian metric spaces”, Journal of Fixed Point Theory and Applications, 18: 213-224, (2016). DOI: https://doi.org/10.1007/s11784-015-0271-y
  12. Binbaşıoğlu, D., “On fixed point results for generalized contractıons in non-Newtonian metric spaces”, Cumhuriyet Science Journal, 43(2), 289-293, (2022). DOI: https://doi.org/10.17776/csj.1007806
  13. Çakmak, A.F., and Başar, F., “Some new results on sequence spaces with respect to non-Newtonian calculus”, Journal of Inequalities and Applications, 2012(228): 1-17, (2012). DOI: https://doi.org/10.1186/1029-242X-2012-228
  14. Çakmak, A.F., and Başar, F., “Certain spaces of functions over the field of non-Newtonian complex numbers”, Abstract and Applied Analysis, 2014, Article ID 236124, 1-12, (2014). DOI: https://doi.org/10.1155/2014/236124
  15. Güngör, N., “Some geometric properties of the non-Newtonian sequence l_p (N)”, Mathematica Slovaca, 70(3): 689-696, (2020). DOI: https://doi.org/10.1515/ms-2017-0382
  16. Rohman, M., and Eryılmaz, İ., “Some basic results in ν-normed spaces”, Indonesian Journal of Mathematics and Applications, 1(1): 1-8, (2023). DOI: https://doi.org/10.21776/ub.ijma.2023.001.01.1